# SDR FDKA2010052200120

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 13,145 hours, 12,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT INOP.  MX RELAMPED RT AFT EMERGENCY LIGHT.  OPS CHECK GOOD.
